# SDR QXEA200501764

- Difficulty date: November 18, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,833 hours, 21,639 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Tube
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE LOWER OUTBOARD SUPPORT TUBE IS CHAFED IN MULTIPLE SPOTS AT APPROXIMATELY MID POINT.  REPAIRED IAW HORIZON AIR EA 2-54-246 AND RD 8-54-2086.
